# SDR DALA2022111107283

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,230 hours, 20,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1329 S39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 STR 39L CORRODED @ STA 1329 ON L/H SIDE UNDER UPPER FLANGE. CORRECTIVE ACION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0001:5300-0780/009 00027 COMPLIED WITH ERA 603441-14 (2488871)
